MathSciNet Relay Station
MathSciNet bibliographic data
MR206208 (34 #6027) 28.70
Sucheston, Louis On the ergodic theorem for positive operators. Bull. Amer. Math. Soc. 73 1967 403–406.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement